# SDR AALA202502177679

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 64,300 hours, 27,490 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7619
- Condition: Uncontrollable
- Location: Zone 100
- Part time: 40,924 hours, 17,463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UNABLE TO CONTROL AFT CABIN TEMPERATURE, WHILE RIGHT PACK ON, AFT CABIN WAS EXCESSIVELY HOT, UNTIL RIGHT PACK SHUT DOWN; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW.   REMOVED AND REPLACED RIGHT ACM. PER AMM 21-51-04. OPERTIONAL CHECK GOOD.
